Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 407, NWS Tulsa, OK

August 10, 2009Delaware County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 5:13 PM CDT for Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 5:13 PM CDT (22:13 UTC)
Expired
Aug 10, 2009, 5:47 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:20 PM CDTTSTM WND DMG1 Ssw Grove, OKTREE LIMBS AND A FEW TREES FELLED AT HONEY CREEK STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2700 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
2.3
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102213
SVRTSA
ARC007-OKC041-102315-
/O.NEW.KTSA.SV.W.0407.090810T2213Z-090810T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 615 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR GROVE...MOVING EAST AT 15
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GROVE...
  DECATUR...GRAVETTE AND MAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3664 9461 3650 9461 3650 9438 3629 9438
      3646 9490 3668 9489
TIME...MOT...LOC 2213Z 292DEG 13KT 3659 9482

$$
2 follow-up statements
000 
WWUS54 KTSA 102230
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT MON AUG 10 2009

ARC007-OKC041-102315-
/O.CON.KTSA.SV.W.0407.000000T0000Z-090810T2315Z/
BENTON AR-DELAWARE OK-
530 PM CDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN DELAWARE AND NORTHWESTERN BENTON COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF
MAYSVILLE...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAYSVILLE...
SULPHUR SPRINGS...DECATUR AND GRAVETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3643 9478 3658 9477 3655 9461 3650 9461
      3650 9438 3629 9438
TIME...MOT...LOC 2230Z 292DEG 17KT 3651 9470

$$
000 
WWUS54 KTSA 102247
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT MON AUG 10 2009

ARC007-OKC041-102255-
/O.CAN.KTSA.SV.W.0407.000000T0000Z-090810T2315Z/
BENTON AR-DELAWARE OK-
547 PM CDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND
NORTHWESTERN BENTON COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3643 9478 3658 9477 3655 9461 3650 9461
      3650 9438 3629 9438
TIME...MOT...LOC 2245Z 318DEG 15KT 3645 9467

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:57 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 10, 3:57 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT MON AUG 10 2009

.DISCUSSION...
PROGRESSIVE TROUGH..FROM CENTRAL ONTARIO BACK
INTO THE CENTRAL HIGH PLAINS SHARPENS TONIGHT
AND REACHES OUR FORECAST AREA MID DAY TUESDAY.
PERSISTENT FRONTAL AND PRE-FRONTAL CONVECTION
WILL BE SHUTTLED SOUTH OVERNIGHT AS A RESULT.
MODELS YIELD MCS INDUCED HEAVY RAIN OVERNIGHT
NEAR OR ON OUR NORTHERN BORDER REGION.  WHILE
GFS DUMPS 2+ INCHES ON WEST TO EAST AXIS FROM
KCFV-KJLN-KSGF.  12Z WRF  12 HOUR 3+  AXIS ON
MORE NORTHWEST-SOUTHEAST LINE FROM..KEMP-KJLN
KUMN. IN ANY EVENT BOTH INDICATE POTENTIAL OF
VERY HEAVY MCS RAINFALL OVER OUR FAR NORTHERN
TIER OF COUNTIES IN NORTHEAST OKLAHOMA. FLOOD
WATCH CONSIDERED BUT POSTPONED UNTIL THE AXIS
OF HEAVIEST RAIN CAN BE DETERMINED.    HPCQPF
AXIS LOOKS REASONABLE.

AS PREVIOUS AFD NOTED: MULTIPLE FRESH OUTFLOW
BOUNDARIES. ANTICIPATE COPIOUS THUNDER / RAIN
FROM ABOUT CREEK COUNTY TO MADISON COUNTY AND
ALL POINTS NORTH AS LOW LEVEL JET KICKS MOIST
AIR OVER THOSE BOUNDARIES. LESSER RISK PRECIP
SOUTH OVERNIGHT.  TUESDAY FORECAST DEPENDS ON
MCS EVOLUTION / MOVEMENT OVERNIGHT. CONSENSUS
PLACES HIGHEST POPS IN ARKANSAS..HOWEVER WITH
WEST TO EAST BOUNDARY THROUGH FORECAST AREA..
LEFT AT LEAST CHANCE POPS EVERYWHERE. H500 MB
RIDGE EXPANDS EAST TUESDAY NIGHT AS H500 TROF
EXITS STAGE RIGHT. LOOKS DRY THE REMAINDER OF
THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  88  68  92 /  80  40  10   0
FSM   75  88  70  92 /  50  60  10   0
MLC   75  90  70  91 /  30  40  20  10
BVO   69  87  62  92 /  90  40  10   0
FYV   70  84  63  88 /  70  60  10   0
BYV   70  84  63  88 /  80  60  10   0
MKO   73  88  67  92 /  60  40  10   0
MIO   70  86  65  90 /  80  50  10   0
F10   73  89  68  92 /  50  40  10   0
HHW   75  92  72  92 /  20  30  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Aug 10, 5:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT MON AUG 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 PM CDT MON AUG 10 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...NIL.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTH OF INTERSTATE 40.
ONSET...THIS EVENING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DANGEROUS HEAT.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
A MYRIAD OF OUTFLOW BOUNDARIES ARE ACTING ON STRONG INTSTABILITY
TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS PRIMARILY NORTHEAST
OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS THIS AFTERNOON.  THE
SHEAR IS RELATIVELY WEAK SO THE THUNDERSTORMS ARE OF A PULSE TO
WEAKLY ORGANIZED MULTICELL CHARACTER.  DAMAGING WINDS ARE THE
PRIMARY RISK BUT SOME HAIL WILL BE POSSIBLE.

THE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED
FLASH FLOODING WILL BE POSSIBLE.  IF THE THUNDERSTORMS ORGANIZE MORE
AS A COLD FRONT MOVE SOUTH INTO THE AREA FROM SOUTHERN KANSAS. FLASH
FLOODING COULD BE MORE WIDESPREAD.

THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH OVERNIGHT.
AS THE NIGHT PROGRESSES THE RISK FOR SEVERE THUNDERSTORMS SHOULD
DECREASE BUT THE RISK OF FLASH FLOODING WILL LIKELY INCREASE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA
TUESDAY.  THUNDERSTORMS WILL LIKELY BE ONGOING AS THE MORNING
BEGINS.  FLASH FLOODING MAY STILL BE A RISK.  THE THUNDERSTORMS
ARE EXPECTED TO END FROM THE NORTH DURING THE DAY OR TUESDAY
NIGHT.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK
AS HIGH PRESSURE AT THE SURFACE AND ALOFT DOMINATE THE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 10, 1:56 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON AUG 10 2009

ARZ001-101945-
BENTON AR-
156 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON

AT 156 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAVETTE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...MILLER...HILL
TOP...BENTONVILLE...ROGERS...SULPHUR SPRINGS...GRAVETTE...PEA
RIDGE...GATEWAY...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...
BELLA VISTA...GARFIELD AND BEAVER LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3632 9388 3634 9458 3650 9459 3649 9389
TIME...MOT...LOC 1856Z 268DEG 18KT 3643 9447
Special weather statement, Aug 10, 3:43 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT MON AUG 10 2009

ARZ001-OKZ063-102130-
BENTON AR-DELAWARE OK-
343 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE

AT 343 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF COLCORD...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KANSAS...COLCORD...GENTRY...
MAYSVILLE...GRAVETTE...SPRINGTOWN...HIGHFILL...CHEROKEE CITY...
VAUGHN...DECATUR AND HIWASSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3626 9427 3619 9481 3637 9486 3650 9435
      3650 9434
TIME...MOT...LOC 2043Z 256DEG 18KT 3630 9473
Special weather statement, Aug 10, 3:51 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON AUG 10 2009

OKZ055>057-102130-
CRAIG OK-NOWATA OK-WASHINGTON OK-
351 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON

AT 351 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF COPAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3696 9532 3671 9544 3690 9601 3699 9600
      3700 9600 3700 9560
TIME...MOT...LOC 2051Z 289DEG 26KT 3698 9592
Local storm report, Aug 10, 4:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             COPAN                   36.90N 95.93W
08/10/2009  E0.75 INCH       WASHINGTON         OK   PUBLIC

&&

RBD
Special weather statement, Aug 10, 5:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 10 2009

OKZ062-063-068-102230-
CHEROKEE OK-DELAWARE OK-MAYES OK-
503 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND CENTRAL MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LOCUST GROVE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...PRYOR...
MURPHY...LOCUST GROVE...ROSE AND SALINA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9495 3616 9491 3613 9532 3630 9536
TIME...MOT...LOC 2203Z 261DEG 16KT 3623 9523
Special weather statement, Aug 10, 5:12 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT MON AUG 10 2009

OKZ056-102245-
NOWATA OK-
512 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN NOWATA

AT 512 PM CDT...DOPPLER RADAR INDICATED A SMALL BUT STRONG
THUNDERSTORM 5 MILES NORTHEAST OF NOWATA...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NOWATA...DELAWARE AND NEW ALLUWE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3684 9542 3660 9544 3662 9564 3684 9564
TIME...MOT...LOC 2212Z 280DEG 17KT 3674 9555

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:43 PM CDTSpecial Weather StatementTSADelaware47 min
Aug 10, 3:51 PM CDTSpecial Weather StatementTSANowata39 min
Aug 10, 3:58 PM CDTSevere Thunderstorm WarningTSANowata, Washington47 min
Aug 10, 4:14 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner46 min
Aug 10, 5:03 PM CDTSpecial Weather StatementTSAMayes27 min
Aug 10, 5:03 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee41 min
Aug 10, 5:12 PM CDTSpecial Weather StatementTSANowata33 min
Aug 10, 5:25 PM CDTAreal Flood AdvisoryTSADelaware, Mayes, Muskogee, Rogers, Wagoner3 hr
Aug 10, 5:34 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner26 min
Aug 10, 5:40 PM CDTSpecial Weather StatementTSADelaware35 min
Aug 10, 5:45 PM CDTSpecial Weather StatementTSAPawnee30 min
Aug 10, 5:51 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Aug 10, 5:59 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee61 min
Aug 10, 6:16 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Aug 10, 6:18 PM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner3 hr
Aug 10, 6:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Aug 10, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa47 min
Aug 10, 6:29 PM CDTSpecial Weather StatementTSACreek, Okfuskee31 min
Aug 10, 6:42 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa63 min
Aug 10, 6:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Aug 10, 6:54 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 2 more66 min
Aug 10, 1:56 PM CDTSpecial Weather StatementTSABenton49 min
Aug 10, 2:38 PM CDTSevere Thunderstorm WarningTSABenton52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.